# SDR CALA2018070301531

- Difficulty date: June 8, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N37502
- Make and model: Boeing 737-9
- Aircraft serial: 43431
- Aircraft time: 233 hours, 99 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W0044613720
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, WHILE PERFORMING EA4435-03088, SEVERAL WIRES WAS SHORTED TO GROUND DUE TO DESIGN ISSUE IN SB 737-44-1014. DAMAGE WIRES FROM P6 PANEL TO J4 JUNCTION BOX.  ACCOMPLISHED BURNT WIRES INSPECTED, DAMAGE REMOVED & NEW WIRES INSTALLED AND RUNG OUT.  PERFORMED DISTURBED SYSTEMS CHECK AS PER ECRA4435-03231.
